# SDR 0128

- Difficulty date: January 6, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N442CW
- Make and model: Beech 400A
- Aircraft serial: RK42
- Aircraft time: 3,781 hours, 3,160 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DURING APPROACH NOSE GEAR DEPLOYED.  GEAR WAS CYCLED AND THEN DEPLOYED WITH THREE GREEN LIGHTS.  FOUND NOSE GEAR UPLOCK HOOK OUT OF ADJUSTMENT AND NOSE STRUT UNDER SERVICED.  UPLOCK HOOK WAS REGID AND NOSE GEAR WAS SERVICED.
